MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1067.4745
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of loosening of pedicle screws post-op.An investigation into the dhr of the part cannot be completed at this time as the rep could not provide the lot numbers of the broken parts.Functional/visual inspection could not be completed as the parts were not returned.However, the sales rep was contacted by the complaints coordinator, and the rep noted that a revision case was required due to the screws loosening, which was completed successfully.The rep also noted that the patient had poor bone quality.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that on (b)(6) 2025 the patient underwent a spinal procedure using creo mis.Then on (b)(6) 2026 the revision surgery was performed due to the loosening of pedicle screws at l5.The fixation area was extended from l2 to iliac.The sale rep commented that the patient's bone quality was poor.The locking caps were obtained, but the loose mis screws were not.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24940788
Report Number3004142400-2026-00075
Device Sequence Number5623764
Product Code MNH
UDI-Device Identifier00889095023879
UDI-Public00889095023879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceAsian